Choquet-based optimisation in multiobjective shortest path and spanning tree problems

Lucie Galand 1 Patrice Perny 1 Olivier Spanjaard 1
1 DECISION
LIP6 - Laboratoire d'Informatique de Paris 6
Abstract : This paper is devoted to the search of Choquet-optimal solutions in finite graph problems with multiple objectives. The Choquet integral is one of the most sophisticated preference models used in decision theory for aggregating preferences on multiple objectives. We first present a condition on preferences (name hereafter preference for interior points) that characterizes preferences favouring compromise solutions, a natural attitude in various contexts such as multicriteria optimisation, robust optimisation and optimisation with multiple agents. Within Choquet expected utility theory, this condition amounts to using a submodular capacity and a convex utility function. Under these assumptions, we focus on the fast determination of Choquet-optimal paths and spanning trees. After investigating the complexity of these problems, we introduce a lower bound for the Choquet integral, computable in polynomial time. Then, we propose different algorithms using this bound, either based on a controlled enumeration of solutions (ranking approach) or an implicit enumeration scheme (branch and bound). Finally, we provide numerical experiments that show the actual efficiency of the algorithms on multiple instances of different sizes.
Document type :
Journal articles
Complete list of metadatas

Cited literature [45 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01170296
Contributor : Lip6 Publications <>
Submitted on : Monday, July 10, 2017 - 5:16:10 PM
Last modification on : Friday, July 26, 2019 - 11:58:03 AM
Long-term archiving on : Wednesday, January 24, 2018 - 5:24:18 PM

File

pub_1211_1_EJOR09.pdf
Files produced by the author(s)

Identifiers

Citation

Lucie Galand, Patrice Perny, Olivier Spanjaard. Choquet-based optimisation in multiobjective shortest path and spanning tree problems. European Journal of Operational Research, Elsevier, 2010, 204 (2), pp.303-315. ⟨10.1016/j.ejor.2009.10.015⟩. ⟨hal-01170296⟩

Share

Metrics

Record views

126

Files downloads

161